# SDR ASAA2015042811570

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,194 hours, 18,908 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO ACCOMPLISH T/C N8234000, FMC NAV DATA UPDATE.  LOADED NEW NDB ASA1150501 INTO LT FMC BUT CROSSLOAD TO RT FMC FAILED, UNABLE TO COMPLETE T/C.  ACFT GROUNDED. REF AMM 34-61-00, RE-LOADED OLD, CURRENT THRU APR 29, 2015, NDB INTO LT FMC AND SUCCESSFULLY CROSSLOADED, NDB ASA1150401, INTO RT FMC.  BOTH FMC'S OPS NORMAL IAW ABOVE AMM REF ETOPS GND VERIFICATION SUCCESSFUL.
